×

Regular linear model with the nuisance parameters with constraints of the type I. (English) Zbl 1039.62062

Summary: A regular linear model in which the vector of the first order parameters is divided into two parts: to the vector of the useful parameters and to the vector of the nuisance parameters, is considered. We study the situation when constraints of type I are given on the useful parameters.

MSC:

62J05 Linear regression; mixed models
62F30 Parametric inference under constraints
62H12 Estimation in multivariate analysis
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Kubáčková L., Kubáček L.: Elimination Transformation of an Observation Vector preserving Information on the First and Second Order Parameters. Technical Report, Institute of Geodesy, University of Stuttgart, No 11, (1990), 1-71.
[2] Kubáček L., Kubáčková L., Volaufová J.: Statistical models with linear structures. Veda, Publishing House of the Slovak Academy of Sciences, Bratislava, 1995.
[3] Kubáček L., Kubáčková L.: Statistika a metrologie. Vydavatelství Univerzity Palackého, 2000.
[4] Kunderová P.: Locally best and uniformly best estimators in linear model with nuisance parameters. Tatra Mountains, 2001, to appear. · Zbl 1001.62021
[5] Nordström K., Fellman J.: Characterizations and Dispersion-Matrix Robustness of Efficiently Estimable Parametric Functionals in Linear Models with Nuisance Parameters. Linear Algebra and its Applications 127 (1990), 341-361. · Zbl 0709.62063
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.